# SDR RAIA2008101600003

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 20,872 hours, 19,732 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLIGHT, SMOKE COULD BE SEEN COMING FROM THE READING LIGHT AT SEAT 12A.  MAINTENANCE REMOVED THE BULB FROM THE LIGHT ASSEMBLY AND DEFERRED THE LIGHT ASSEMBLY.
